# SDR SWAA2014061729119

- Difficulty date: June 10, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 70,975 hours, 59,607 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT BS 376, STRINGER 4R.  R & R STRINGER IAW SRM & DWG.
